# SDR SWIA202163747

- Difficulty date: October 26, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FITTINGS, FWD UPPER PIN STOP FITTING HARDWARE CORRODED.     (C-CHECK RO 1/5/2022)    REMOVED AND REPLACED HARDWARE FOR THE PASSENTER DOOR FWD UPPER STOP FITTING IAW CRJ 200 AMM 53-21-23-000/400-801 ADJUSTMENT AND OPS CHECKS GOOD REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
